# SDR AWXA200200852

- Difficulty date: September 2, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 42,033 hours, 19,283 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EMERGENCY EQUIPMENT - DURING INSPECTION THE AFT CABIN EMERGENCY FLASHLIGHT WAS FOUND TO NEED NEW BATTERIES.  MAINTENANCE REMOVED AND REPLACED THE AFT CABIN EMERGENCY FLASHLIGHT BATTERIES, OPERATIONAL CHECK WAS GOOD.
